# SDR 03182667

- Difficulty date: July 1, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FORWARD SECTION OF THE EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL CLEANED MOISTURE FROM THE FLOOR LIGHT SECTION CONNECTOR.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
